Uniqueness of limit cycles for sewing planar piecewise linear systems

João C. Medrado, Joan Torregrosa

Research output: Contribution to journalArticleResearchpeer-review

26 Citations (Scopus)

Abstract

© 2015 Elsevier Inc. This paper proves the uniqueness of limit cycles for sewing planar piecewise linear systems with two zones separated by a straight line, σ, and only one σ-singularity of monodromic type. The proofs are based in an extension of Rolle's Theorem for dynamical systems on the plane.
Original languageEnglish
Pages (from-to)529-544
JournalJournal of Mathematical Analysis and Applications
Volume431
Issue number1
DOIs
Publication statusPublished - 1 Jan 2015

Keywords

  • Non-smooth differential system
  • Piecewise sewing planar linear differential system
  • Uniqueness of limit cycle

Fingerprint

Dive into the research topics of 'Uniqueness of limit cycles for sewing planar piecewise linear systems'. Together they form a unique fingerprint.

Cite this